Dr. Walmer thank you for your reply. I have had bloodwork done twice - My estrogen level was 38 pg/ml. I was told this is low and that is why I was having the sever PMS mood swings etc. The patch has helped, but no period since which has me worried. Last period: Sept 2. Went on patch Sept 5. Used OPK - ovulated on Sept 15 (around day 14, before patch ov was usually day 11) No period since then.
Hi, I am on .025 estrogen patch for the last two months to help with very severe & debilitating PMS. It has really helped with PMS symptoms. I had a very regular cycle before and was ovulating regularly based on OPKs. But have not had a period since starting on the estrogen. Is it possible to TTC while on estrogen? Should patch be worn for the two weeks between ovulation and period instead of all the time like it was prescribed?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.